# SDR AALA201507049007

- Difficulty date: July 3, 2015
- Submitted: July 7, 2015
- Operation: Air carrier
- Aircraft: N709UW
- Make and model: Airbus A319-112
- Aircraft serial: 997
- Aircraft time: 45,255 hours, 25,717 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat Back
- Condition: Out Of Adjust
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

8A SEAT BACK BROKEN FWD OF EXIT.  ADJUSTED 8A SEAT BACK & ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
